SPIRONOLACTONE and lupus

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Greengal
Regular Member


Date Joined Jan 2010
Total Posts : 66
   Posted 12/23/2011 8:29 PM (GMT -6)   
Hi all,
Does here anyone know abt if spironolactone and lupus are connected ?or if you on it and had got facial /body rashes that seem like lupus?
thanks
nat cry

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 12/23/2011 9:53 PM (GMT -6)   
Side effects that you should report to your doctor or health care professional as soon as possible:
•allergic reactions such as skin rash or itching, hives, swelling of the lips, mouth, tongue, or throat
•black or tarry stools
•fast, irregular heartbeat
•fever
•muscle pain, cramps
•numbness, tingling in hands or feet
•trouble breathing
•trouble passing urine
•unusual bleeding
•unusually weak or tired
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 5:08 PM (GMT -6)
There are a total of 3,004,848 posts in 329,175 threads.
View Active Threads


Who's Online
This forum has 161749 registered members. Please welcome our newest member, bullit398.
222 Guest(s), 11 Registered Member(s) are currently online.  Details
Shueswim, imagardener2, BangedUp, mattamx, Kent M., suzy-q, island time, ceebs13, Yellow19, InTheShop, jwebb